# SDR JBXA970024

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11330
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: A20429009
- Condition: Broken
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - FLT 301 - WHILE DEPLANING PASSENGERS, FLIGHT CREW FOUND SEAT 13F EMERGENCY EXIT HANDLE BROKEN OFF.  REMOVED AND REPLACED SEAT 13F EMERGENCY EXIT DOOR HANDLE IAW MM 52-44-00.  (M)
